On the theory of Fredholm integral equations of the third kind in a space of generalized functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1986), pp. 68-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_4_a11,
author = {N. S. Gabbasov},
title = {On the theory of {Fredholm} integral equations of the third kind in a~space of generalized functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {68--70},
year = {1986},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_4_a11/}
}
TY - JOUR AU - N. S. Gabbasov TI - On the theory of Fredholm integral equations of the third kind in a space of generalized functions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1986 SP - 68 EP - 70 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1986_4_a11/ LA - ru ID - IVM_1986_4_a11 ER -
N. S. Gabbasov. On the theory of Fredholm integral equations of the third kind in a space of generalized functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1986), pp. 68-70. http://geodesic.mathdoc.fr/item/IVM_1986_4_a11/